The Cyclical Compactness in Banach C∞(Q)-Modules

Cover Page

Abstract


In this paper, we study the class of laterally complete commutative unital regular algebras A over arbitrary fields. We introduce a notion of passport Γ(X) for a faithful regular laterally complete A- modules X, which consist of uniquely defined partition of unity in the Boolean algebra of all idempotents in A and of the set of pairwise different cardinal numbers. We prove that A-modules X and Y are isomorphic if and only if Γ(X)= Γ(Y ). Further we study Banach A-modules in the case A = C∞(Q) or A = C∞(Q)+ i · C∞(Q). We establish the equivalence of all norms in a finite-dimensional (respectively, σ-finite-dimensional) A-module and prove an A-version of Riesz Theorem, which gives the criterion of a finite-dimensionality (respectively, σ-finite-dimensionality) of a Banach A-module.

About the authors

V I Chilin

National University of Uzbekistan named after M. Ulugbek

Email: vladimirchil@gmail.com
Tashkent, Uzbekistan

J A Karimov

V. I. Romanovskii Institute of Mathematics, Acad. Sci. of Uzbekistan

Email: karimovja@mail.ru
Tashkent, Uzbekistan

References

  1. Ганиев И. Г., Худайбергенов К. К. Конечномерные модули над кольцом измеримых функций// Узб. мат. ж. - 2004. -№ 4. - С. 3-9.
  2. Каримов Ж. А. Модули Капланского-Гильберта над алгеброй измеримых функций// Узб. мат. ж. - 2010. - № 4. - С. 74-81.
  3. Каримов Ж. А. Эквивалентность норм в конечномерных C∞(Q)-модулях// Вестн. НУУз. - 2017. - № 2/1. - С. 100-108.
  4. Кусраев А. Г. Векторная двойственность и ее приложения. - Новосибирск: Наука, 1985.
  5. Муратов М. А., Чилин В. И. Алгебры измеримых и локально измеримых операторов. - Киев: Iнст. мат. НАН Укр., 2007.
  6. Скорняков Л. А. Дедекиндовы структуры с дополнениями и регулярные кольца. - М.: Физматгиз, 1961.
  7. Чилин В. И. Частично упорядоченные бэровские инволютивные алгебры// Итоги науки и техн. Сер. Соврем. пробл. мат. Нов. достиж. - 1985. - 27. - С. 99-128.
  8. Чилин В. И., Каримов Ж. А. Дизъюнктно полные C∞(Q)-модули// Владикавказ. мат. ж. - 2014. - 16, № 2. - С. 69-78.
  9. Berberian S. K. The regular ring of a finite AW ∗-algebra// Ann. Math. - 1957. - 65, № 2. - С. 224-240.
  10. Chilin V. I., Karimov J. A. Strictly homogeneous laterally complete modules// J. Phys. Conf. Ser. - 2016. - 697. - 012002.
  11. Clifford A. N., Preston G. B. The algebraic theory of semigroups. Vol. 1. - Providence: Am. Math. Soc., 1961.
  12. Kaplansky J. Projections in Banach algebras// Ann. Math. - 1951. - 53. - С. 235-249.
  13. Kaplansky J. Algebras of type I// Ann. Math. - 1952. - 56. - С. 450-472.
  14. Kaplansky J. Modules over operator algebras// Amer. J. Math. - 1953. - 75, № 4. - С. 839-858.
  15. Kusraev A. G. Dominated operators. - Dordrecht: Kluwer, 2000.
  16. Maeda F. Kontinuierliche Geometrien. - Berlin-Heidelberg: Springer, 1958.
  17. Saito K. On the algebra of measurable operators for a general AW ∗-algebra, I// Tohoku Math. J. - 1969. - 21, № 2. - С. 249-270.
  18. Saito K. On the algebra of measurable operators for a general AW ∗-algebra, II// Tohoku Math. J. - 1971. - 23, № 3. - С. 525-534.
  19. Segal I. A noncommutative extension of abstract integration// Ann. Math. - 1953. - 57, № 3. - С. 401- 457.
  20. van der Waerdenm B. L. Algebra. Vol. II. - New York: Springer, 1991.
  21. Vulikh B. Z. Introduction to the theory of partially ordered spaces. - Groningen: Wolters-Noordhoff Sci. Publ., 1967.
  22. Yeadon F. J. Convergence of measurable operators// Math. Proc. Cambridge Philos. Soc. - 1973. - 74, № 2. - С. 257-268.

Statistics

Views

Abstract - 133

PDF (Russian) - 63

Cited-By


PlumX

Dimensions

Refbacks

  • There are currently no refbacks.

This website uses cookies

You consent to our cookies if you continue to use our website.

About Cookies